# SDR AALA2020072329004

- Difficulty date: June 27, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,699 hours, 5,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE BETWEEN FR69 AND FR70 AT STR23L, MEASURING 1.184 IN. SHEAR PLATE REPLACED IAW SRM A321 51-42-11-801, 51-72-11-911-001 & DWG D53474180.
